Math and Computer Science

Dominik Reinhold

Dominik Reinhold, Ph.D.

Assistant Professor
Department of Mathematics and Computer Science
Clark University
Worcester, MA 01610-1477

Phone: (508) 793-7396
Email: dreinhold@clarku.edu

Personal Web Page


Dr. Reinhold received a diploma in mathematics from the University of Cologne, Germany, and an M.S. and Ph.D. from the Department of Statistics and Operations Research at the University of North Carolina at Chapel Hill. He has been with Clark since 2011.

Current Research and Teaching

Dr. Reinhold's current research interests are, broadly speaking, in stochastic processes and their applications. He has been analyzing certain asymptotic properties of near critical branching process models, and has also been working on stochastic modeling and statistical analysis of cell growth and migration as part of the EFRI-CBE project "Emerging Frontiers in 3-D Breast Cancer Tissue Test Systems." His teaching repertoire includes courses in probability, stochastic models, statistics, linear algebra, and multivariate calculus.

Selected Publications

Modeling Cancer Cell Behavior as a Function of Substrate Stiffness in 3D Test Systems, (with E. Bland, A. Budhiraja, M. R. Leadbetter, K. J. L. Burg). In preparation.

Near critical catalyst reactant branching processes with controlled immigration, (with A. Budhiraja). To appear in Annals of Applied Probability. http://arxiv.org/abs/1203.6879

Asymptotic Results for Near Critical Bienaymé-Galton-Watson and Catalyst-Reactant Branching Processes (with A. Budhiraja). Advances in Superprocesses and Nonlinear PDEs, Springer Proceedings in Mathematics and Statistics, Volume 38, 2013, pp. 41-59.

Evaluation of Buccal Alveolar Bone Dimension of Maxillary Anterior and Premolar Teeth. A Cone Beam Computed Tomography Investigation, (with C. Vera, I. De Kok, P. Limpiphipatanakorn, A. Yap). Int J Oral Maxillofac Implants, 2012 Nov-Dec; 27(6):1514-9.

Some asymptotic results for near critical branching processes, (with A. Budhiraja). Communications on Stochastic Analysis, Vol. 4, No. 1, 2010, 91-113.